# SDR DJFA2018062606001

- Difficulty date: April 6, 2016
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N359FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500208
- Aircraft time: 2,137 hours, 1,443 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  CAS MESSAGE NML PITCH TRIM FAIL CAME ON. NORMAL PITCH TRIM HAD FAILED CONTINUED TO 450FL USED BACKUP TRIM.	REMOVED THE PITCH TRIM ACTUATOR AND REPLACED WITH A REPAIRED ACTUATOR IAW P-300 AMM 27-41-01. PERFORMED HORIZONTAL STABILIZER ELECTRICAL STOP FUNCTIONAL CHECK IAW  AMM 27-0-01.
